# SDR DALA2022021801113

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 CORROSION WAS FOUND ON THE FUSELAGE SKIN AT STA 1543, S39L-39R. CORRECTIVE ACTION: ER/A REVISION IS REQUIRED PRIOR TO 37,500 TOTAL FLIGHT CYCLES IN ORDER TO ENSURE THIRD STAGE APPROVAL IS RECEIVED. (2125145)
